Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Headache, fatigue, weakness, muscle and bone pain. Have atrial fibrillation and low thyroid. Any suggestions?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
I have type II diabetes, atrial fibrillation, double byass, low thyroid. i Am eperiencing headaches, fatique, weakness, pain in muscles and bones, and stay in be alot to renew my energy. Any suggestions to help?
Posted Mon, 16 Apr 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Praveen Tayal 1 hour later
Thanks for posting your query.
Your symptoms could be related to fluctuating blood glucose levels- more likely hypoglycemia or reduced thyroid levels. Electrolyte imbalance is another possible cause for your symptoms. All these conditions can easily be ruled out with the help of simple blood tests.
Pains in muscles and bones could be related to age related osteoporosis or calcium and Vitamin D3 deficiency. Checking your bone density will help in diagnosis.
Right now you need to have electrolyte XXXXXXX fluids, plenty of fresh fruits, calcium, vitamin C and vitamin D3 supplements regularly.
Taking a mild pain killer like acetaminophen will help in improvement of these flu like symptoms. In case the symptoms do not subside in next 3-5 days then a thorough evaluation by your physician is needed.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor